# SDR AALA202408226145

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 64,329 hours, 26,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING ROLL OUT WITH ALMOST NO BRAKES BEING APPLIED THE RIGHT BRAKE GRABBED MOMENTARILY. AFTER PARKING A GROUND CREW REPORTED THE RIGHT BRAKE GLOWING RED. POST FLIGHT WALK AROUND SHOWED THAT THE RIGHT INBOARD BRAKE WAS STILL GLOWING RED HOT 20 MINUTESAFTER PARKING.  OPEN
